# SDR DALA2016052604180

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 368-375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CUPS WEB BETWEEN X=54 TO X=60, BS 368 TO 375.  CUSP WEB WAS REPAIRED IAW SRM 53-00-05, FIG 214 AND 51-41-05, 51-41-02, 51-10-04 AND 51-40-08 TRIMOUT WAS ACCOMPLISHED.
